|Follow up on Hairloss Question
Feb 4, 2008
My 28-yr old son has been on Truvada and Kaletra since being diagnosed last November. He is now experiencing significant hairloss and others are starting to notice. I've read this can be a side effect of the meds, but is there anything that can help? If it does "stabilize," will re-growth occur?
| Response from Dr. Henry
There is little published on the course of hair loss for patients on particular HIV regimens including Truvada/Kaletra. In my own experience the course is highly variable so it is very difficult to provide meaningful comment for a particular patient. Hair loss has not been a frequentl feature of Truvada/Kaletra. I have observed patients whose hair loss stabilized and seemed to reverse. If persistent and no other clear cause found then a switch to alternative meds might be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Oral Hairy Leukoplakia?
- How Common Is Genital Warts?
- Blisters After Vaginal Sex Condom Broke Worried I Have HIV
- Bloody Urine After Vaginal Sex Without Condom Does It Mean I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Coated Tongue After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.